# SDR MALA965140

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC636
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 241
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND CHAFE DAMAGE AT FS 241 AND ON BOTH SIDES OF BL 0.  CHAFE DAMAGE IS APPROX .025 DEEP AND .125 INCH IN DIAMETER.  FABRICATED AND INSTALLED AN EXTERNAL REPAIR DOUBLER (.050 INCH AND 4 INCH BY 5 INCH) IAW FAC SRM 51-90-04 PG 7-8 REV JUN 1/93.  (M)
